Timing confusion

by Jenny
(USA)

Hi.

I was doing 150mg cream, but I was really struggling with possible ED symptoms. I am due bloods and a consult, with a view to perhaps upping the dose even more, but in the meantime I have dropped to 100mg and I am coping better on that.

However, the 50mg drop has triggered a bleed. But I'm due day 21 blood tests this week. Have I messed up? Does this bleed mean I'm back to day 1 of my cycle - or is it just artificial? Will my estrogen and P still be at day 21 levels if I test???

Comments for Timing confusion

Click here to add your own comments

Mar 10, 2022
Timing confusion
by: Justine

Hello Jenny,

If you are feeling better on 100mg then stick to that but I doubt you would get an accurate reading when you have made such a change in your supplemental dose. I would advise you stick to the 100mg dose for the next cycle and then only get tested once your body has adjusted to the new dose.

Warm wishes, Justine

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...